# SDR DALA2017111408143

- Difficulty date: November 13, 2017
- Submitted: November 15, 2017
- Operation: Air carrier
- Aircraft: N698DL
- Make and model: Boeing 757232
- Aircraft serial: 29911
- Aircraft time: 61,949 hours, 23,258 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 40, 44, 45 CEILING EMERGENCY LIGHTS INOPERATIVE. TROUBLESHOT IAW WDM 33-51-15.  ALL THREE LIGHTS DO NOT RECEIVE POWER. WIRES FROM LIGHT 44 & 45 FOUND TO BE SPLICED TOGETHER. INSTALLED POWER SUPPLY M11649 & BATTERY, OPS CHECKED GOOD.
